# SDR SWIA2021091360927

- Difficulty date: June 30, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ FORWARD FORMER IS CORRODED ON MULTIPLE AREAS AND ELEMENTS. (MARKED)     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED CORRODED PAX DOOR FWD FORMER.  REF CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01, DWG 601R31702 REV-N.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  OPERATIONAL TEST CHECKED GOOD.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED, PRESSURE CHECKS GOOD
